# SDR DALA2015062203889

- Difficulty date: June 6, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,720 hours, 45,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 984-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF REPARATION ON CUSP WEB BETWEEN STA Y=984 TO Y=1003 AND X=-54 TO X=-60, RT SIDE.  CUSP WEB WAS REPLACED IAW SRM 53-05 , 51-30-2, 51-30-5 AND 51-10-3 PAR 14 , 21.
